Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

postpartum question: epidural and backpain PLEASE HELP ME!

I had my DD about a week and a half ago and right where the epidural was placed i have a horrible pain it feels like some one has put h ooks in me and is pulling at my spine in all directions. The pain starts right at the injection spot and fans out from my tail bone to right under my bra. This is making sleeping almost impossible anytime i lay downi want to scream and cry. What is going on here? Has any one had something like this hapen to them? I never felt anything like this with my first child.

 
J_L_Fshr

Asked by J_L_Fshr at 9:20 AM on Oct. 13, 2008 in Pregnancy

Level 1 (0 Credits)
This question is closed.
Answers (4)
  • I had the same thing with my epidural. It will go away just give it a little more time. If it doesn't go away within a few more days then I would call a doctor. I took regular ibprofen and that helped. I don't remember if you can take that when you're BFing or not. I don't know if you are...... I couldn't
    BabyBreyen

    Answer by BabyBreyen at 10:55 AM on Oct. 13, 2008

  • do you know if you had "back labor"?

    I had back labor with baby #1, all natural no pain meds and my back felt like that for a week or 2. Had to do with the strain on those back muscles during the back labor.

    I got an epidural with #2 & #3 and did not have pain like that...
    flutterfae

    Answer by flutterfae at 9:23 AM on Oct. 13, 2008

  • nope no back labor that is why i dont understand it. all i know is its killing me nothing really helps
    J_L_Fshr

    Answer by J_L_Fshr at 9:26 AM on Oct. 13, 2008

  • call your OB. normally epidural side effects are headaches from the spinal fluid that escapes...

    could possibly be some sort of infection to the injection site.
    Anonymous

    Answer by Anonymous at 9:38 AM on Oct. 13, 2008

Next question in Pregnancy
leep

Next question overall (Home & Garden)
How to mix modern with vintage?